A constrained non-linear regular-singular stochastic control problem, with applications
Publication in refereed journal


Times Cited
Web of Science21WOS source URL (as at 01/04/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractThis paper investigates a mixed regular-singular stochastic control problem where the drift of the dynamics is quadratic in the regular control variable. More importantly, the regular control variable is constrained. The value function of the problem is derived in closed form via solving the corresponding constrained Hamilton-Jacobi-Bellman equation, and optimal controls are obtained explicitly. Applications and economic interpretations of the general results to two applied problems, from which the mathematical problem was originated, are discussed. (C) 2003 Elsevier B.V. All rights reserved.
All Author(s) ListGuo X, Liu J, Zhou XY
Journal nameStochastic Processes and their Applications
Year2004
Month2
Day1
Volume Number109
Issue Number2
PublisherELSEVIER SCIENCE BV
Pages167 - 187
ISSN0304-4149
eISSN1879-209X
LanguagesEnglish-United Kingdom
KeywordsHamilton-Jacobi-Bellman (HJB) equation; personnel management; re-insurance; regular-singular stochastic control; skorohod problem; value function
Web of Science Subject CategoriesMathematics; Statistics & Probability; STATISTICS & PROBABILITY

Last updated on 2020-02-04 at 01:54